Conditional probabilities on strictly separable -algebras
Czechoslovak Mathematical Journal (1954)
- Volume: 04, Issue: 4, page 372-380
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- E. Sparre Andersen В. Jessen, On the introduction of measures in infinite product sets, Danske Vid. Selsk. Math.-Fys. Medd. 22 (1948), No 14. (1948) MR0027041
- J. Dieudonné, Sur le théorème de Lebesgue - Nikodym (III), Ann. Univ. Grenoble 23 (1948), p. 25-53. (1948) Zbl0030.16002MR0028924
- J. L. Doob, Stochastic Processes, New York 1953. (1953) Zbl0053.26802MR0058896
- Б. В. Гнеденко А. Н. Колмогоров, Предельные распределения для сумм независимых величин, Москва-Ленинград, 1949. (1949) Zbl1200.94005
- P. R. Halmos, 10.1215/S0012-7094-41-00830-X, Duke Math. Jour. 8 (1941), p. 386 to 392. (1941) Zbl0025.14901MR0004718DOI10.1215/S0012-7094-41-00830-X
- P. R. Halmos, Measure theory, New York 1950. (1950) Zbl0040.16802MR0033869
- C. T. Ionescii Tulcea, Mesures dans les espaces produits, Atti Accad. Naz. Lincei. Rend. CI. Sci. Fis. Mat. Nat, (Ser. 8.) 7 (1949), p. 205-208. (1949) MR0036288
- A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Berlin 1933. (1933) Zbl0007.21601
- E. Marczewski, 10.4064/fm-40-1-113-124, Fund. Math. 40 (1953), p. 111 - 124. (1953) Zbl0052.04902MR0059994DOI10.4064/fm-40-1-113-124
- C. Ryll-Nardzewski, 10.4064/fm-40-1-125-130, Fund. Math. 40 (1953), p. 125-130. (1953) Zbl0052.04903MR0059997DOI10.4064/fm-40-1-125-130
- B. J. Pettis, 10.2307/1969320, Annals of Math. 54 (1951), p. 186-197. (1951) Zbl0043.27903MR0041912DOI10.2307/1969320
Citations in EuDML Documents
top- Albert Tortrat, Désintégration d'une probabilité. Statistiques exhaustives
- Paul Béthoux, Tests et estimations concernant certaines fonctions aléatoires, en particulier laplaciennes
- J. D. Mallory, Maurice Sion, Limits of inverse systems of measures
- Roland Grunig, Probabilités conditionnelles régulières sur des tribus de type non dénombrable
- Jean Saint-Pierre, Désintégration d'une mesure non bornée
- Bertrand Maillot, Christophe Chesneau, Generalized regression estimation for continuous time processes with values in functional spaces